Decomposition of series of resonances on a “nonphysical” sheet
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 2, pp. 89-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_2_a22,
author = {S. V. Petras},
title = {Decomposition of series of resonances on a {\textquotedblleft}nonphysical{\textquotedblright} sheet},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {89--90},
year = {1975},
volume = {9},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_2_a22/}
}
S. V. Petras. Decomposition of series of resonances on a “nonphysical” sheet. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 2, pp. 89-90. http://geodesic.mathdoc.fr/item/FAA_1975_9_2_a22/
[1] Laks P., Fillips R., Teoriya rasseyaniya, Mir, M., 1971 | MR
[2] Arsenev A.A., Zh. vych. matem. i matem. fiziki, 12:1 (1972), 112–138 | MR
[3] Beale J.T., Comm. Pure Appl. Math., XXVI:4 (1973), 549–563 | DOI | MR
[4] Pavlov B.S., DAN SSSR, 193:1 (1970), 36–40 | MR
[5] Kato T., Teoriya vozmuschenii lineinykh operatorov, Mir, M., 1972 | MR | Zbl
[6] Ladyzhenskaya O.A., Uraltseva N.N., Lineinye i kvazilineinye uravneniya ellipticheskogo tipa, Nauka, M., 1964 | MR